# SDR 2022FA0000030

- Difficulty date: January 17, 2022
- Submitted: January 17, 2022
- Operation: General aviation
- Aircraft: N931LR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 15031
- Aircraft time: 38,391 hours, 31,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMER EXIT RH OH LIGHT - 1 BULB INOP. STILL CURRENTLY OUT OF SERVICE.
